advertisement
Question
Posted by: melissa | 2011-10-19

weight loss

hi, ive used duromine 30mg in the past and i must say for a short while it did help me....i have not tried eltroxin.........and i have also put on alot of weight and cant seem to get rid of the excess weight and i need help.....pls help.....for some reason i have been enjoying food and just eat anything thats in front of me....how do i stop....i have to stop in fact i want to stop and shed some weight....pls help.....thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Melissa
Duromine which is an appetite suppressant can lose its effect over time. There is no harm in enjoying the food we eat - that is in fact one of the prime features of eating. If you are, however, overeating and this is making you gain weight then you need to use an energy-reduced, low-fat, high-fibre diet (click on 'Diet & Nutrition' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for 30 min or more a day. While you are on the ‘Diet & Nutrition’ site, read about every aspect of slimming (the dangers of diet pills, slimming aids, psychological aspects of slimming, etc) by also checking out the ‘Weight Loss’ section and exploring the site. You may find if you read about the psychological aspects of weight gain that you are using food as a 'comfort' or an indulgence. If this is the case and you cannot stop eating because of a psychological problem, then please consult a clinical psychologist to help you work out why you are trying to use food as a comfort or an indulgence. The psychologist will also help you learn coping mechanisms to stop this behaviour.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011-10-19

Dear Melissa
Duromine which is an appetite suppressant can lose its effect over time. There is no harm in enjoying the food we eat - that is in fact one of the prime features of eating. If you are, however, overeating and this is making you gain weight then you need to use an energy-reduced, low-fat, high-fibre diet (click on 'Diet & Nutrition' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for 30 min or more a day. While you are on the ‘Diet & Nutrition’ site, read about every aspect of slimming (the dangers of diet pills, slimming aids, psychological aspects of slimming, etc) by also checking out the ‘Weight Loss’ section and exploring the site. You may find if you read about the psychological aspects of weight gain that you are using food as a 'comfort' or an indulgence. If this is the case and you cannot stop eating because of a psychological problem, then please consult a clinical psychologist to help you work out why you are trying to use food as a comfort or an indulgence. The psychologist will also help you learn coping mechanisms to stop this behaviour.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement